# SDR DALA2016121809935

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN: WAVY PREVIOUS REPAIR FROM STA Y=181 TO Y=228 BTW LONG 22R TO 26R. DAMAGE PREVIOUS REPAIR WAS REMOVED AND REPLACED FOR NEW ONE CORRECT REPAIR PER SRM 53-04 FIGURE 12C. PERFORM EXTERNAL VISUAL INSPECTION THRESHOLD 8000 LANDINGS AND REPETITIVE INTERVAL 8000 LANDINGS PER SRM 53-04 FIG.12C SHEET 12 GENERAL NOTE 31.
